Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Obese, have heavy and long abnormal periods, have bleeding with chunky blood after masturbation. What is the cause and cure?

Im 20 years old and obese, I normally have heavy long periods but are abnormal. ill be on for three weeks and off for two months. After i masturbate when im not on my period i bleed and chunky blood comes out as well. please help? i also sometimes have a bit of odor from the vagina but goes away after i shower, i figured it was because i sweat downthere. ??lyn
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Your menstrual history suggests that you could perhaps be suffering from metropathic cycles and the fact that you are obese points to the suggestion of polycystic ovaries as the possible cause. This needs further evaluation and proper management as prolonged heavy periods can deprive you of iron reserves and cause anemia. The fact that you see bleeding after masturbation suggests two possibilities-trauma to the local parts or hormonal influence. In the current scenario, you need an evaluation by a specialist in person fr further management. Please maintain a healthy BMI, do regular exercise and have a healthy diet. Hope this helps.
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor